MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Address was not located and (b)(6) was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 had leakage past the stopper.The following information was provided by the initial reporter: material#: 303310, lot#: 5015722.Rcc received a complaint via email.After administration of drugtrastuzumab-hyaluronidase-oysk, subcutaneously into thigh, registered.Nurse (rn) noted small area on patient's pants where drug had leaked out of the syringe (past the black plunger that prevents backflow).Tiny amount also noted on rn's glove.No skin contact.Patient provided with paper scrubs and pants placed in bag.Instruction given to wash pants as soon as patient got home.Concerned about issue with syringe - 20 ml syringe lot#: 5015722 - mfr bd ref: 303370.(likely lot used).
 
Additional Manufacturer Narrative
Additional information: (h) attached medwatch.Investigation results: the claim is classified as unconfirmed because the customer has not provided physical samples or photographs for analysis.Additionally, no quality events occurred during the batch's manufacturing process, and there are no previous events for the defect reported in this claim.However, operating staff will be notified of this event.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23361163
Report Number9614033-2025-00107
Device Sequence Number18347547
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(17)300131(10)5015722
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number5015722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown